Translator Disclaimer
March, 1993 Almost Sure Representations of the Product-Limit Estimator for Truncated Data
Winfried Stute
Ann. Statist. 21(1): 146-156 (March, 1993). DOI: 10.1214/aos/1176349019

Abstract

In the left-truncation model, one observes data $(X_i,Y_i)$ only when $Y_i\leq X_i$. Let F denote the marginal d.f. of $X_i$ , the variable of interest. The nonparametric MLE $\hat{F}_n$ of F aims at reconstructing F from truncated data. In this paper an almost sure representation of $\hat{F}_n$ is derived with improved error bounds on the one hand and under weaker distributional assumptions on the other hand.

Citation

Download Citation

Winfried Stute. "Almost Sure Representations of the Product-Limit Estimator for Truncated Data." Ann. Statist. 21 (1) 146 - 156, March, 1993. https://doi.org/10.1214/aos/1176349019

Information

Published: March, 1993
First available in Project Euclid: 12 April 2007

zbMATH: 0770.62027
MathSciNet: MR1212170
Digital Object Identifier: 10.1214/aos/1176349019

Subjects:
Primary: 62G05
Secondary: 62E20, 62G30

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.21 • No. 1 • March, 1993
Back to Top